Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Fractional Complex Transform for Fractional Differential Equations
College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, China
National Engineering Laboratory of Modern Silk, Soochow University, No. 1, Shizi Street, Suzhou 215006, China
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [66 KB, uploaded 8 April 2016]
Abstract Fractional complex transform is proposed to convert fractional differential equations into ordinary differential equations, so that all analytical methods devoted to advanced calculus can be easily applied to fractional calculus. Two examples are given.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Li, Z.-B.; He, J.-H. Fractional Complex Transform for Fractional Differential Equations. Math. Comput. Appl. 2010, 15, 970-973.
Li Z-B, He J-H. Fractional Complex Transform for Fractional Differential Equations. Mathematical and Computational Applications. 2010; 15(5):970-973.
Li, Zheng-Biao; He, Ji-Huan. 2010. "Fractional Complex Transform for Fractional Differential Equations." Math. Comput. Appl. 15, no. 5: 970-973.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.